# SDR TSAA0753048

- Difficulty date: August 28, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 63,198 hours, 55,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING VISUAL INSPECTIONS TO COMPLY WITH AD 92-25-09, CORROSION WAS DISCOVERED AT BS 908 BETWEEN STR 17L AND STR 24L.  THE CORROSION WAS REPAIRED IAW SRM 53-3-03 FIG 48.
